# SDR AALA951210

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY PATH LIGHTS FROM L2 DOOR TO OVERWING EMERGENCY EXITS FOUND INOPERATIVE.  REPLACED BROKEN EMERGENCY PATH LIGHT WIRE AT L2 DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
